“Edge of the wedge”-type analytic extension theorems. (Théorèmes sur le prolongement analytique du type “edge of the wedge theorem”.) (French) Zbl 0209.14802

Sémin. Bourbaki Vol. 10, 20e année (1967/1968), Exp. No. 340, 17 p. (1969).


46E10 Topological linear spaces of continuous, differentiable or analytic functions
46-02 Research exposition (monographs, survey articles) pertaining to functional analysis
32A10 Holomorphic functions of several complex variables
46A35 Summability and bases in topological vector spaces
Full Text: Numdam EuDML